# SDR CA130220005

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32156221
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DESCENT FROM 25000 FT WITH THRUST LEVERS AT IDLE, ACFT BEGAN DEPRESSURIZING WITH A RATE 3500 FPM. ACFT RE-PRESSURIZES WITH THRUST LEVERS SET APPROXIMATELY 45 PERCENT N1 AND GREATER.  MAINTENANCE R & R LT AND RT PACK PRSOVS 3215622-1, 3215622-2
